C. Carlet, H. Dobbertin, and G. Leander, Normal Extensions of Bent Functions, IEEE Transactions on Information Theory, vol.50, issue.11, pp.2880-2885, 2004.
DOI : 10.1109/TIT.2004.836681

Y. M. Chee, Y. Tan, and X. D. Zhang, Strongly regular graphs constructed from p-ary bent functions, Journal of Algebraic Combinatorics, vol.17, issue.2, 2010.
DOI : 10.1007/s10801-010-0270-4

A. C. E¸smelio?e¸smelio?-glu, G. Mcguire, and W. , A construction of weakly and non-weakly regular bent functions, 2010.

P. Charpin, E. Pasalic, and C. Tavernier, On Bent and Semi-Bent Quadratic Boolean Functions, IEEE Transactions on Information Theory, vol.51, issue.12, pp.4286-4298, 2005.
DOI : 10.1109/TIT.2005.858929

T. Feng, B. Wen, Q. Xiang, and J. Yin, Partial difference sets from p-ary weakly regular bent functions and quadratic forms, 2010.

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Transactions on Information Theory, vol.52, issue.5, pp.2018-2032, 2006.
DOI : 10.1109/TIT.2006.872854

G. Leander and G. Mcguire, Construction of bent functions from near-bent functions, Journal of Combinatorial Theory, Series A, vol.116, issue.4, pp.960-970, 2009.
DOI : 10.1016/j.jcta.2008.12.004

Y. Tan, A. Pott, and T. Feng, Strongly regular graphs associated with ternary bent functions, Journal of Combinatorial Theory, Series A, vol.117, issue.6, pp.117-668, 2010.
DOI : 10.1016/j.jcta.2009.05.003

Y. Tan, J. Yang, and X. Zhang, A recursive approach to construct p-ary bent functions which are not weakly regular, Proceedings of IEEE International Conference on Information Theory and Information Security, 2010.